# SDR SWIA201540989

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 38,025 hours, 31,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605-621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT IN FUSELAGE SKIN PANEL UPPER DENT IS BETWEEN BS 605-621 STRINGERS 22-24L.  COMPLIED WITH REPAIR IAW REO.
